# SDR SWAA2023111513835

- Difficulty date: October 23, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 72,222 hours, 42,818 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E PANEL 551FB FWD HOSE GUIDE ATTACH L-ANGLE 27' FROM O/B END IS BROKEN<[01] REMOVED AND REPLACED L/W T/E PANEL 551FB ATTACH 'L' ANGLE P/N 287A9152-23 IAW SRM 51-40-02-0G-0.;[02] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE
